# SDR GTIA020391

- Difficulty date: April 26, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030431
- Part serial: 15049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - FLT 197 - FOUND CEILING EMERGENCY LIGHTS INOPERATIVE FROM ROW 1 TO ROW 6.  REPLACED EMERGENCY BATTERY FOR CEILING EMERGENCY LIGHTS SEAT ROW 1 TO ROW 6.  OPS CHECK OK.  (M)
